Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 60, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 18, 2014, 11:21 AM EDT for Stark County, Ohio. It took effect at Jun 18, 2014, 12:59 PM EDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2014, 11:21 AM EDT (15:21 UTC)
- In effect from
- Jun 18, 2014, 12:59 PM EDT
- Expired
- Jun 19, 2014, 9:39 PM EDT
- In force
- 33 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Stark County, OH
The radar
The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 11.38 ft at Jun 18, 2014, 6:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
340 WGUS41 KCLE 181521 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1121 AM EDT WED JUN 18 2014 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-182321- /O.NEW.KCLE.FL.W.0060.140618T1937Z-140619T0700Z/ /NHSO1.1.ER.140618T1937Z.140619T0000Z.140619T0100Z.NO/ 1121 AM EDT WED JUN 18 2014 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * FROM THIS AFTERNOON UNTIL LATE TONIGHT * AT 11:00 AM WEDNESDAY THE STAGE WAS...8.5 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND RISE TO NEAR 9.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 9.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
7 follow-up statements
332 WGUS41 KCLE 181702 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 102 PM EDT WED JUN 18 2014 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-190102- /O.EXT.KCLE.FL.W.0060.140618T1659Z-140619T1044Z/ /NHSO1.2.ER.140618T1620Z.140619T0000Z.140619T0444Z.NO/ 102 PM EDT WED JUN 18 2014 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * UNTIL THURSDAY MORNING * AT 12:00 PM WEDNESDAY THE STAGE WAS...8.9 FEET * MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * FORECAST...THE RIVER WILL CONTINUE TO RISE TO 10.0 FEET BY THIS EVENING AND THEN IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND SOUTHEAST SPARTA AVENUE. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
096 WGUS81 KCLE 181849 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 249 PM EDT WED JUN 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-190249- /O.CON.KCLE.FL.W.0060.000000T0000Z-140619T1044Z/ /NHSO1.2.ER.140618T1605Z.140618T1800Z.140619T0444Z.NO/ 249 PM EDT WED JUN 18 2014 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 2:00 PM WEDNESDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO AROUND 11.7 FEET LATE TONIGHT. THE RIVER WILL THEN FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 11.0 FEET...WIDESPREAD FLODING CAN BE EXPECTED SOUTH OF CANTON ALONG THE NIMISHILLEN CREEK FROM RIDGE AVENUE NORTH TO ALLENFORD... AND FROM HOWENSTINE TO NORTH INDUSTRY. * AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND SOUTHEAST SPARTA AVENUE. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
094 WGUS81 KCLE 190341 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1141 PM EDT WED JUN 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-191141- /O.EXT.KCLE.FL.W.0060.000000T0000Z-140619T1147Z/ /NHSO1.2.ER.140618T1605Z.140619T0000Z.140619T0547Z.NO/ 1141 PM EDT WED JUN 18 2014 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 11:00 PM WEDNESDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE TONIGHT. * AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND SOUTHEAST SPARTA AVENUE. * AT 9.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST SPARTA AVENUE...AND ALLENFORD AVENUE ARE THREATENED. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
529 WGUS81 KCLE 191024 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 624 AM EDT THU JUN 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-191824- /O.EXT.KCLE.FL.W.0060.000000T0000Z-140619T2247Z/ /NHSO1.2.ER.140618T1605Z.140619T0000Z.140619T1647Z.NO/ 624 AM EDT THU JUN 19 2014 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 6:00 AM THURSDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND SOUTHEAST SPARTA AVENUE. * AT 9.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. * AT 9.0 FEET...FLOODING SOUTH OF CANTON FROM RIDGE AVENUE TO ALLENFORD. * AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS BETWEEN NORTH INDUSTRY AND HOWENSTINE. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
006 WGUS81 KCLE 191322 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EDT THU JUN 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-192122- /O.EXT.KCLE.FL.W.0060.000000T0000Z-140620T1119Z/ /NHSO1.2.ER.140618T1605Z.140619T0000Z.140620T0519Z.NO/ 922 AM EDT THU JUN 19 2014 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 8:00 AM THURSDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN AROUND MODERATE FLOOD STAGE THROUGH MIDDAY AND WILL FALL BELOW FLOOD STAGE OVERNIGHT. * AT 11.0 FEET...WIDESPREAD FLODING CAN BE EXPECTED SOUTH OF CANTON ALONG THE NIMISHILLEN CREEK FROM RIDGE AVENUE NORTH TO ALLENFORD... AND FROM HOWENSTINE TO NORTH INDUSTRY. * AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND SOUTHEAST SPARTA AVENUE. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
378 WGUS81 KCLE 191947 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EDT THU JUN 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-200347- /O.EXT.KCLE.FL.W.0060.000000T0000Z-140620T0721Z/ /NHSO1.2.ER.140618T1605Z.140619T0000Z.140620T0121Z.NO/ 347 PM EDT THU JUN 19 2014 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 3:00 PM THURSDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 10.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. THIS INCLUDES SOUTHEAST BAUM STREET...CHEYENNE STREET...AND SOUTHEAST SPARTA AVENUE. * AT 9.5 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
829 WGUS81 KCLE 200139 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 939 PM EDT THU JUN 19 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-200209- /O.CAN.KCLE.FL.W.0060.000000T0000Z-140620T0721Z/ /NHSO1.2.ER.140618T1605Z.140619T0000Z.140619T2231Z.NO/ 939 PM EDT THU JUN 19 2014 THE FLOOD WARNING IS CANCELLED FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 9:00 PM THURSDAY THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 6:31 PM THURSDAY. * FORECAST...THE RIVER WILL FALL TO 5.2 FEET BY SATURDAY MORNING. * AT 9.0 FEET...FLOODING SOUTH OF CANTON FROM RIDGE AVENUE TO ALLENFORD. * AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS BETWEEN NORTH INDUSTRY AND HOWENSTINE. && LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 18, 9:42 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 18, 9:42 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 942 AM EDT WED JUN 18 2014 .SYNOPSIS... A FRONTAL BOUNDARY NEAR LAKE ERIE WILL WAVER BACK AND FORTH ACROSS THE FORECAST AREA THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HEAVY RAINFALL ASSOCIATED WITH SLOW-MOVING THUNDERSTORMS OVER ASHTABULA AND CRAWFORD PA COUNTIES PROMPTED FLASH FLOOD WARNINGS THIS MORNING FOR THOSE COUNTIES. THESE STORMS WILL CONTINUE TO PUSH EAST INTO PA OVER THE NEXT HOUR. A FLOOD WARNING WAS ALSO ISSUED FOR SOUTHERN SUMMIT AND NORTHERN STARK COUNTIES BASED ON REPORTS OF FLOODING WITH STORMS THAT MOVED THROUGH LAST NIGHT. THE REST OF THE CWA IS QUIET FOR THE MOMENT...BUT EXPECTING CONVECTIVE INITIATION TO OCCUR DURING THE EARLY TO MID- AFTERNOON IN THE VICINITY OF A STALLED FRONTAL BOUNDARY THAT HAS MIGRATED NEAR THE SOUTHERN SHORELINE OF LAKE ERIE. THE SETUP APPEARS TO BE FAVORABLE FOR TRAINING STORMS CAPABLE OF PRODUCING EXCESSIVE RAINFALL...SO WILL HAVE TO WATCH THE SITUATION CLOSELY AS STORMS BEGIN TO BLOSSOM. INSTABILITY IS MORE THAN SUFFICIENT WITH CAPE EXPECTED TO INCREASE TO 1500 J/KG IN THE EAST AND APPROACHING 2500 J/KG IN THE WEST. THE 0-6 KM BULK SHEAR IS ALSO SUPPORTIVE OF ORGANIZED STRONG TO SEVERE CONVECTION THIS AFTERNOON. THE ONE OBVIOUS LIMITING FACTOR MAY BE THE UPPER LEVEL RIDGE THAT IS BUILDING IN ACROSS THE UPPER MIDWEST. WILL ASSESS HOW THAT PLAYS OUT UPSTREAM AND APPLY TO OUR LOCAL FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... EXPECT CONVECTION TO BECOME MORE WIDESPREAD THIS EVENING INTO THE OVERNIGHT AS WEAK UPPER LEVEL SHORT WAVE MOVES ACROSS THE LOWER LAKE. CONVECTION SHOULD GRADUALLY PUSH SOUTH OF THE AREA WITH THE FRONT. AFTER THIS THE MODEL TRENDS SIMILAR BUT EXACT TRACK AND TIMING OF THE FRONTAL BOUNDARY STILL IN QUESTION. MODELS CONTINUE TO STALL THE FRONT SOUTH OF THE FORECAST AREA THURSDAY...THEN LIFT IT NORTH ACROSS THE AREA AGAIN FRIDAY INTO FRIDAY NIGHT. TEMPS SOUTH OF THE BOUNDARY WILL HOT AND HUMID...WHILE NORTH OF THE BOUNDARY WILL BE MORE SEASONAL. && .LONG TERM /SUNDAY THROUGH TUESDAY/... STILL UNSETTLED WEATHER THROUGH TUESDAY AND THEN HIGH PRESSURE WILL BE BUILDING IN ACCORDING TO THE GFS. CONTINUED CHANCE POPS SUNDAY THROUGH TUESDAY. CONFIDENCE IS NOT REAL HIGH. THE MODELS ARE TRYING TO HINT THAT SUNDAY COULD BE DRY...SO LOWERED THE POPS A LITTLE. THE ECMWF IS DRY ON MONDAY BUT BRING SOME THUNDERSTORMS BACK IN ON TUESDAY...WHILE THE GFS IS OPPOSITE. AT THIS TIME WITH QUESTIONS DIDN'T MAKE MAJOR CHANGES. THE TEMPERATURES WILL BE NEAR NORMAL...WENT CLOSE TO WPC GUIDANCE. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS OCCURRING OVER NE OH AND NW PA. THEY SHOULD DECREASE. STILL A QUESTION HOW QUICKLY THE OTHER ACTIVITY WILL DEVELOP THIS AFTERNOON AS THE FRONT IS IN THE AREA. MVFR TO IFR IN THE HEAVIER ACTIVITY. .OUTLOOK...NON VFR LIKELY AT TIMES LATE WEDNESDAY NIGHT THROUGH SUNDAY IN SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST. && .MARINE... A FRONTAL BOUNDARY WILL SINK SOUTH ACROSS THE LAKE TODAY. THE MAIN CONCERN TODAY AND THIS EVENING WILL BE FOR SPECIAL MARINE WARNINGS FOR THUNDERSTORMS. FOR THURSDAY AND THURSDAY NIGHT THE FLOW WILL BE EAST...AT THIS TIME IT DOES NOT SEEM LIKE CONDITIONS WILL MEET SMALL CRAFT ADVISORY CRITERIA. OTHER THEN THAT...NOT EXPECTING CONDITIONS TO MEET SMALL CRAFT ADVISORY CRITERIA THROUGH THE WEEKEND AS THE FLOW WILL BE WEAK. A THREAT OF THUNDERSTORMS WILL CONTINUE AND THIS MAY MEAN SPECIAL MARINE WARNINGS. HIGH PRESSURE WILL BEGIN TO BUILD IN FOR MID WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...MAYERS SHORT TERM...DJB LONG TERM...KIELTYKA AVIATION...KIELTYKA MARINE...KIELTYKA
Hazardous weather outlook, Jun 18, 7:11 AM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 711 AM EDT WED JUN 18 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191115- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 711 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-191115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 711 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 18, 6:25 AM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 625 AM EDT WED JUN 18 2014 OHZ021-022-033-181145- SUMMIT-PORTAGE-MAHONING- INCLUDING THE CITIES OF...AKRON...RAVENNA...YOUNGSTOWN 625 AM EDT WED JUN 18 2014 THE SHOWERS AND THUNDERSTORMS WERE ON THE DECREASE EARLY THIS MORNING. A FLOOD ADVISORY REMAINS IN EFFECT FOR MAHONING...SUMMIT AND SOUTHERN PORTAGE COUNTIES UNTIL 815 AM. THE HEAVY RAIN HAS ENDED FOR THE TIME BEING. SOME FLOODED ROADS WERE BEING REPORTED MAINLY OVER THE SOUTHERN PORTIONS OF SUMMIT AND PORTAGE COUNTIES AND WESTERN MAHONING. SOME FLOODED INTERSECTIONS WERE REPORTED IN BARBETON AND SOME ROADS WERE FLOODED IN GREEN AND SPRINGFIELD TOWNSHIPS IN SUMMIT COUNTY. THE GROUND IS SATURATED BUT SINCE THE HEAVY RAIN HAS ENDED THE WATER WILL SLOWLY RECEDE. IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND AND DON'T DROWN. STREAMS AND CREEKS MAY ALSO BE HIGH.
Special weather statement, Jun 18, 6:34 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 634 AM EDT WED JUN 18 2014 OHZ021-022-033-181215- SUMMIT-PORTAGE-MAHONING- INCLUDING THE CITIES OF...AKRON...RAVENNA...YOUNGSTOWN 634 AM EDT WED JUN 18 2014 THE SHOWERS AND THUNDERSTORMS WERE ON THE DECREASE EARLY THIS MORNING. A FLOOD ADVISORY REMAINS IN EFFECT FOR MAHONING COUNTY...THE NORTHERN AND CENTRAL PORTION OF SUMMIT COUNTY AND SOUTHERN PORTAGE COUNTIES UNTIL 815 AM. THE HEAVY RAIN HAS ENDED FOR THE TIME BEING. SOME FLOODED ROADS WERE BEING REPORTED MAINLY OVER PORTIONS OF SUMMIT AND PORTAGE COUNTIES AND WESTERN MAHONING. SOME FLOODED INTERSECTIONS WERE REPORTED IN BARBETON. THE GROUND IS SATURATED BUT SINCE THE HEAVY RAIN HAS ENDED THE WATER WILL SLOWLY RECEDE. IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND AND DON'T DROWN. STREAMS AND CREEKS MAY ALSO BE HIGH.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:01 PM EDT | Special Marine Warning | CLE | 89 min | |
| Jun 17, 8:21 PM EDT | Tornado Warning | CLE | Ashtabula | 39 min |
| Jun 17, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 60 min |
| Jun 17, 9:38 PM EDT | Areal Flood Warning | CLE | Ashtabula | 6 hr |
| Jun 17, 10:21 PM EDT | Special Marine Warning | CLE | 84 min | |
| Jun 17, 10:30 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 60 min |
| Jun 18, 2:20 AM EDT | Areal Flood Advisory | CLE | Mahoning, Portage, Stark, Summit | 6 hr |
| Jun 18, 4:54 AM EDT | Areal Flood Warning | CLE | Stark, Summit | 10 hr |
| Jun 18, 7:48 AM EDT | Flash Flood Warning | CLE | Ashtabula | 6 hr |
| Jun 18, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 43 min |
| Jun 18, 3:45 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 60 min |
| Jun 18, 3:47 PM EDT | Special Marine Warning | CLE | 118 min | |
| Jun 18, 4:44 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 61 min |
| Jun 18, 4:53 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 52 min |
| Jun 18, 5:23 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 52 min |
| Jun 18, 5:45 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wyandot | 45 min |
| Jun 18, 5:46 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Trumbull | 59 min |
| Jun 18, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 42 min |
| Jun 18, 5:54 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 18, 5:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 48 min |
| Jun 18, 6:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 59 min |
| Jun 18, 6:11 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 49 min |
| Jun 18, 6:13 PM EDT | Flash Flood Warning | CLE | Ashtabula | 6 hr |
| Jun 18, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca | 39 min |
| Jun 18, 6:29 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 46 min |
| Jun 18, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 39 min |
| Jun 18, 6:45 PM EDT | Areal Flood Advisory | CLE | Lorain | 6 hr |
| Jun 18, 7:10 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 65 min |
| Jun 18, 7:14 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 61 min |
| Jun 18, 7:16 PM EDT | Special Marine Warning | CLE | 89 min |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.